MAUDE Adverse Event Report: SOLTA MEDICAL, INC THERMAGE CPT SYSTEM TIP; ELECTROSURGICAL,CUTTING & COAGULATION & ACC.

SOLTA MEDICAL, INC THERMAGE CPT SYSTEM TIP; ELECTROSURGICAL,CUTTING & COAGULATION & ACC.
Model Number TTNS3.00E4-1200
Medical Device Problem Codes Material Integrity Problem (2978); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Burn(s) (1757); Erythema (1840); Superficial (First Degree) Burn (2685); Partial thickness (Second Degree) Burn (2694); Blister (4537); Skin Inflammation/ Irritation (4545)
Date of Event 03/18/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reporter refused to provide any further information.Attempts are being made to gather more event information, name of clinic and device used in the treatment.
 
Event or Problem Description
A patient reported experiencing burns on her face and neck from an unknown (cpt or flx) thermage treatment to the face and neck.Some of the burns have been reportedly classified as second degree and bedsores.Her husband, acting as her attorney, has stated that there will be no further information provided.They declined to provide event information, the specific device used, and the name of the clinic.
 
Additional Manufacturer Narrative
Additional information was received on june 24, 2024 and it was found the user facility also reported this issue on march 18, 2024 as reported on report number: (b)(4) ; 3011423170-2024-00142.The device was returned and evaluated on manufacturer's reference number: (b)(4).3011423170-2024-00142.The conclusions from the previous report submission manufacturer's reference number remains unchanged.The conclusions from the previous report submission (3011423170-2024-00142) remains unchanged.
 
Event or Problem Description
Additional information was received, and it was found the facility also reported this issue prior to reporting on report number: 3011423170-2024-00142.Additional information was received on june 24, 2024 and it was found the user facility also reported this issue on march 18, 2024 as reported on report number: 3011423170-2024-00142 this filing is a retraction since this event was submitted under report number: 3011423170-2024-00142.

Brand Name
THERMAGE CPT SYSTEM TIP
Common Device Name
ELECTROSURGICAL,CUTTING & COAGULATION & ACC.
Manufacturer (Section D)
SOLTA MEDICAL, INC
11720 n creek pkwy n
ste 100
bothell WA 98011
Manufacturer (Section G)
SOLTA MEDICAL, INC.
11720 north creek pkwy n
ste 100
bothell WA 98011
Manufacturer Contact
sundeep jain
11720 n creek pkwy n
ste 100
bothell, WA 98011
4254202135
MDR Report Key19384899
Report Number3011423170-2024-00163
Device Sequence Number19851575
Product Code GEI
UDI-Device Identifier00850608002421
UDI-Public00850608002421
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K173759
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberTTNS3.00E4-1200
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer06/11/2024
Initial Report FDA Received Date05/23/2024
Supplement Report FDA Received Date06/28/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/27/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale